Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe hair fall problem, on medicines for vitamin D deficiency. How can I cure this?

hey Doc. im a girl 22 years old , i have a hair falling problem , it progresseve since t 3 months . there is a diffrent in the volume of my hir , my weight is 47 ,hight 165 and no systemic diseases no thyroid galnd propblem ,not anemic but i have a difficincy of vitD its (15.6) i used multi- vitamins suplmentation and vit D drops (4500IU) plz plz plz i need to find a way to treat this problem cuz i really get depressed when i lose my hair
Asked On : Tue, 16 Oct 2012
Answers:  2 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
HI welcome to HCM,i am Dr.DAS.
Sometimes presence of dandruff causes hair loss during bathing.
You should follow some instructions.
1. Use antifungal shampoo half an hour before bath, followed by good shampoo during bathing followed by conditioner.
2. Do not use oil.
3. Bath everyday using adequate amount of water. Because you need to keep the scalp very much clean.
4. For smoothness try to do hair spa every month.
5. You can take Tab BIOTIN FORTE 10mg, twice daily for two months.
6. Avoid using hair gels.
7. Everyday clean the comb and the particular towel you use during bath.
8. Avoid using towel, comb, pillow of other persons.

Diet- 1. Avoid fast food.
2. Fresh fruits, green vegetables , adequate amount of water.
Answered: Thu, 18 Oct 2012
I find this answer helpful
  User's Response
Thanks for your query:-

See that you are not using bore well water for washing your hair,if so stop immediately,it will solve your half problem
Do not have hot water over your head while washing your hair

Lakshadi guggul- 1 tab three times a day
Chandraprabha Vati -1 tab three times a day

Mahamanjistadi qwath - 1 tsp morning and evening

Avoid too spicy,hot food Items
Fast food,preservative. Added food juices
Avoid tomatoes for time being

Do not get depressed it is treatable

Take care
Answered: Tue, 16 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor